Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 405, NWS Albuquerque, NM

August 15, 2017Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 15, 2017, 4:03 PM MDT for Union County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2017, 4:03 PM MDT (22:03 UTC)
Expired
Aug 15, 2017, 4:45 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Amarillo radar (KAMA), 210 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WUUS55 KABQ 152203
SVRABQ
NMC059-152245-
/O.NEW.KABQ.SV.W.0405.170815T2203Z-170815T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT TUE AUG 15 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Union County in northeastern New Mexico...

* Until 445 PM MDT.

* At 403 PM MDT, a severe thunderstorm was located over Mount Dora,
  or 16 miles west of Clayton, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clayton Lake State Park and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3640 10342 3647 10358 3678 10342 3663 10314
TIME...MOT...LOC 2203Z 215DEG 12KT 3651 10346 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
792 
WWUS55 KABQ 152220
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
420 PM MDT TUE AUG 15 2017

NMC059-152245-
/O.CON.KABQ.SV.W.0405.000000T0000Z-170815T2245Z/
Union-
420 PM MDT TUE AUG 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN UNION COUNTY...

At 420 PM MDT, a severe thunderstorm was located near Mount Dora, or
15 miles northwest of Clayton, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Clayton Lake State Park and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3644 10337 3648 10357 3678 10342 3663 10314
TIME...MOT...LOC 2220Z 215DEG 12KT 3655 10343 

HAIL...1.00IN
WIND...60MPH
 
$$

34
229 
WWUS55 KABQ 152228
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
428 PM MDT TUE AUG 15 2017

NMC059-152245-
/O.CON.KABQ.SV.W.0405.000000T0000Z-170815T2245Z/
Union-
428 PM MDT TUE AUG 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN UNION COUNTY...

At 427 PM MDT, a severe thunderstorm was located near Mount Dora, or
15 miles northwest of Clayton, moving northeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Clayton Lake State Park and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3647 10335 3652 10355 3678 10342 3663 10314
TIME...MOT...LOC 2227Z 215DEG 12KT 3657 10341 

HAIL...1.75IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:22 PM MDT, 41 minutes earlier.

Area forecast discussion, Aug 15, 3:22 PM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
322 PM MDT Tue Aug 15 2017

.SYNOPSIS...
Dry air moving into New Mexico from Arizona today will limit the
coverage of showers and storms to eastern New Mexico Wednesday to
Friday. Low temperatures over central and western New Mexico will
be the coolest in several weeks with all the dry air and clearing
skies. Showers and storms will increase again statewide Saturday as
an easterly wave draws abundant moisture northward from Mexico.
Active conditions are expected Sunday through Tuesday with locally
heavy rainfall possible.

&&

.DISCUSSION...
An unseasonably deep H5 trough approaching the Four Corners region
will drag a large dry intrusion into NM through Friday. 21Z surface
dewpoints are responding to deeper mixing over central and western
NM with values falling into the 20s and 30s. Thick high cloud cover
approaching western NM ahead of the main trough axis will move north
of NM and lead to clearing skies overnight. This will allow strong
radiational cooling with the coolest temps in several weeks. Lots of
40s and 50s are expected west of the RGV. Farther east, moisture
scouring ahead of the approaching dry intrusion is still poised to
generate a few strong to severe storms closer to the TX state line.

Wednesday will likely see the most widespread lull in storm coverage
since before July 4th with dewpoints falling into the 30s as far east
as the Pecos Valley. A weak surface wind shift over northeastern NM
may still allow for some isolated activity. Thursday will be a near
repeat of Wednesday with widespread dry conditions west of the Pecos
Valley.

The upper trough will lift northeast into the high plains Friday and
weaken its grip on NM. This will allow pressure heights to rise over
the state while the H5 high center develops over TX. Deeper moisture
is expected to surge back into NM ahead of an approaching easterly
wave over Mexico Saturday. PW values increase above 1" across the
southern tier before surging northward ahead of an approaching upper
trough along the west coast. Sunday through Tuesday look very active
again over the area with locally heavy rainfall possible.

Guyer

&&

.FIRE WEATHER...
A trough aloft is inching towards the Rockies with an attendant dry
slot aloft working into New Mexico and mixing down to the surface in
western and central parts of the state. This is inhibiting storm
development in the western two thirds of the state, but the eastern
slopes of the central mountain chain have shed some updrafts and
blossoming showers and storms where moisture is better. Storms are
also turning strong to severe as they roll farther east northeast
into the high plains. Temperatures have been seasonal, and humidity
has plummeted to the 15 to 20 percent range in the San Juan basin of
northwestern NM and parts of the Rio Grande valley. Storms will roll
farther east through the evening with most of the activity exiting
NM before midnight. Humidity recoveries tonight will not be as
effective, but still fair to good in most zones, and even excellent
right along the eastern border of the state with TX/OK.

The dry air will have overtaken so much of the state by Wednesday
that few, if any, storms will develop. The seasonal temperatures
will persist with humidity falling to less than 25 percent in most
zones, even below 15 percent toward the Four Corners. This will give
some moderately high Haines indices of 4 to 5, but surface/20ft
winds should decrease a bit from today's speeds. A northerly wind
shift will enter the northeast corner of the state and areas near
and northeast of this weak boundary would be the only expected area
for any stray storm to develop. This front will sag farther south
into Wednesday night while also advancing west toward the Rio
Grande. Some gusty winds could be observed early Thursday morning as
the front squirts through the canyons within the central mountain
chain.

The better moisture from the aforementioned front will be sufficient
for isolated to scattered storms Thursday afternoon along/east of
the central mountain chain. Otherwise, temperature changes will be
negligible between Wednesday and Thursday. The moisture will again
be best-rooted in the east on Friday and Saturday with isolated to
scattered storms continuing to be favored along and east of the
dryline, stretching parallel to the central mountain chain of NM.
Haines indices will creep up in the areas west of the dryline,
registering values of 5 to 6 in several central to western zones of
NM.

A trough will come toward the CA coast this upcoming weekend while
High pressure stays in control over the Gulf Coast states. It will
take some time, but it appears the deeper subtropical moisture will
finally get squeezed into a plume over Old Mexico and eventually New
Mexico by Sunday and Monday. After a significant hiatus, this will
reinstate a monsoonal pattern and reintroduce wetting storms to the
Land of Enchantment.

52

&&

.AVIATION...
18Z TAF CYCLE
As drier mid level air sweeps into western and central New Mexico,
storm development will be inhibited there and confined to the eastern
plains of the state. A few strong to severe cells will be possible
with brief heavy downpours, gust downburst winds, and large hail. Any
reductions to MVFR/IFR ceilings/visibility will be brief during
downpours. Outside of storms prevailing winds will be moderate with
occasional gusts to 20 to 25 kt this afternoon. Storms should
diminish and exit New Mexico by mid evening.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  50  86  52  88 /   0   0   0   0
Dulce...........................  42  79  43  81 /   0   0   0   0
Cuba............................  51  80  52  82 /   5   0   0   5
Gallup..........................  46  82  48  85 /   5   0   0   0
El Morro........................  42  78  44  81 /   5   0   0   0
Grants..........................  46  83  48  85 /   5   0   0   0
Quemado.........................  50  80  50  82 /   5   0   0   0
Glenwood........................  58  86  58  88 /   0   0   0   0
Chama...........................  41  74  43  76 /   0   0   0   5
Los Alamos......................  54  79  55  81 /   5   0   0  10
Pecos...........................  53  80  53  81 /   0   0   0  20
Cerro/Questa....................  47  75  47  76 /   0   0   0  10
Red River.......................  43  67  42  68 /   5   0   5  30
Angel Fire......................  41  72  39  73 /   5   5  10  30
Taos............................  44  79  45  81 /   0   0   0  10
Mora............................  51  78  49  76 /   5   0  10  30
Espanola........................  56  86  57  87 /   0   0   0   0
Santa Fe........................  54  80  55  82 /   0   0   0   5
Santa Fe Airport................  54  84  55  86 /   0   0   0   0
Albuquerque Foothills...........  59  87  60  89 /   0   0   0   0
Albuquerque Heights.............  62  88  62  90 /   0   0   0   0
Albuquerque Valley..............  61  89  61  91 /   0   0   0   0
Albuquerque West Mesa...........  60  88  61  90 /   5   0   0   0
Los Lunas.......................  59  91  61  93 /   0   0   0   0
Rio Rancho......................  59  88  60  90 /   5   0   0   0
Socorro.........................  64  89  64  91 /   5   0   0   0
Sandia Park/Cedar Crest.........  54  83  55  84 /   0   0   0  10
Tijeras.........................  57  84  57  86 /   0   0   0   5
Moriarty/Estancia...............  54  83  55  86 /   5   0   5  10
Clines Corners..................  54  81  54  82 /   5   0   5  20
Gran Quivira....................  58  84  58  86 /  10   0   0  10
Carrizozo.......................  60  87  60  88 /   5   0   0   0
Ruidoso.........................  56  80  56  81 /  10   0   0  10
Capulin.........................  52  77  52  79 /  10  10  10  20
Raton...........................  52  81  53  82 /   5   5  10  20
Springer........................  55  84  55  83 /  10   5  10  20
Las Vegas.......................  52  81  51  80 /   5   5  10  20
Clayton.........................  58  82  58  83 /  30  10  10  20
Roy.............................  57  83  56  82 /  10   5  10  20
Conchas.........................  63  91  62  90 /  20   5  10  10
Santa Rosa......................  61  91  61  89 /  10   5   5  10
Tucumcari.......................  63  93  63  92 /  30   5  10  10
Clovis..........................  63  90  64  88 /  40  10  10  20
Portales........................  64  90  65  90 /  40  10  10  30
Fort Sumner.....................  64  91  65  91 /  20   5   5  10
Roswell.........................  67  96  67  96 /  10   5   5  10
Picacho.........................  63  89  62  89 /  10   0   0  10
Elk.............................  60  83  58  85 /  10   0   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 15, 4:17 AM MDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
417 AM MDT Tue Aug 15 2017

NMZ501>540-161100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
417 AM MDT Tue Aug 15 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible this afternoon and evening
across the Eastern Plains near the Texas border. Large hail and
damaging winds are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few strong to severe storms are possible Thursday afternoon and
evening across the East Central Plains near the Texas border. Large
hail and damaging winds are the primary threats.

A significant uptick in storm coverage is forecast Sunday into Monday
as monsoon moisture streams north from Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and Thursday for portions of
the Eastern Plains due to the threat for severe thunderstorms.

11

In the hours before

Special weather statement, Aug 15, 2:49 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
249 PM MDT TUE AUG 15 2017

NMZ530-152115-
Union County-
249 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Clayton Lake State Park, or 22 miles northwest of
Clayton, moving northeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Union
County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3666 10342 3676 10347 3692 10323 3668 10310
TIME...MOT...LOC 2049Z 246DEG 9KT 3673 10337

34
Special weather statement, Aug 15, 3:13 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT TUE AUG 15 2017

NMZ538-152145-
Chaves County Plains-
313 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHAVES COUNTY UNTIL
345 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Bitter Lake Wildlife Refuge, or 16 miles north of
Roswell, moving east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of north central
Chaves County.

This includes Highway 285 between Mile Markers 116 and 131.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3350 10468 3367 10469 3374 10442 3347 10440
TIME...MOT...LOC 2113Z 265DEG 7KT 3360 10460

34
Special weather statement, Aug 15, 3:31 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
331 PM MDT TUE AUG 15 2017

NMZ530-531-152200-
Union County-Harding County-
331 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND WEST
CENTRAL UNION COUNTIES UNTIL 400 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Chicosa Lake State Park, or 23 miles north of
Mosquero, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Roy, Bueyeros, Mills, Chicosa Lake State Park and Yates.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3596 10361 3595 10432 3616 10427 3630 10370
TIME...MOT...LOC 2131Z 259DEG 26KT 3610 10405

34
Special weather statement, Aug 15, 3:36 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT TUE AUG 15 2017

NMZ534-152200-
Quay County-
336 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL
400 PM MDT...

At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Quay, or 21 miles southwest of Tucumcari, moving east
at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Quay and Ragland.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3479 10397 3497 10401 3507 10365 3480 10360
TIME...MOT...LOC 2136Z 260DEG 16KT 3490 10390

34
Special weather statement, Aug 15, 3:43 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
343 PM MDT TUE AUG 15 2017

NMZ530-152215-
Union County-
343 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clayton Lake State Park, or 15 miles northwest of Clayton, moving
east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clayton Lake State Park and Seneca.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3655 10346 3669 10350 3678 10312 3654 10309
TIME...MOT...LOC 2143Z 259DEG 16KT 3661 10338

34
Special weather statement, Aug 15, 3:55 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT TUE AUG 15 2017

NMZ530-152230-
Union County-
355 PM MDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM
MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mount Dora, or 16 miles west of Clayton, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Mount Dora.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3638 10348 3647 10360 3658 10346 3652 10323
TIME...MOT...LOC 2155Z 215DEG 12KT 3649 10346

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:06 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 14, 6:51 PM MDTSpecial Weather StatementABQQuay24 min
Aug 14, 6:54 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel51 min
Aug 14, 6:57 PM MDTAreal Flood AdvisoryABQSocorro108 min
Aug 14, 6:57 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union48 min
Aug 14, 7:39 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel51 min
Aug 14, 7:42 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union108 min
Aug 14, 8:30 PM MDTSpecial Weather StatementABQQuay30 min
Aug 14, 8:52 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia113 min
Aug 14, 8:55 PM MDTSpecial Weather StatementABQQuay35 min
Aug 14, 9:35 PM MDTAreal Flood AdvisoryABQHarding, Quay115 min
Aug 14, 10:37 PM MDTSpecial Weather StatementABQHarding38 min
Aug 14, 11:04 PM MDTSpecial Weather StatementABQQuay41 min
Aug 14, 11:14 PM MDTSpecial Weather StatementABQ46 min
Aug 15, 12:13 AM MDTSpecial Weather StatementABQQuay47 min
Aug 15, 1:06 AM MDTSpecial Weather StatementABQQuay39 min
Aug 15, 1:47 AM MDTSpecial Weather StatementABQCurry58 min
Aug 15, 2:47 AM MDTSpecial Weather StatementABQCurry13 min
Aug 15, 1:51 PM MDTSevere Thunderstorm WarningABQUnion28 min
Aug 15, 2:24 PM MDTAreal Flood AdvisoryABQUnion111 min
Aug 15, 2:48 PM MDTSpecial Weather StatementABQHarding27 min
Aug 15, 2:49 PM MDTSpecial Weather StatementABQUnion26 min
Aug 15, 3:13 PM MDTSpecial Weather StatementABQChaves32 min
Aug 15, 3:31 PM MDTSpecial Weather StatementABQHarding29 min
Aug 15, 3:36 PM MDTSpecial Weather StatementABQQuay24 min
Aug 15, 3:43 PM MDTSpecial Weather StatementABQUnion32 min
Aug 15, 3:55 PM MDTSpecial Weather StatementABQUnion35 min
Aug 15, 4:05 PM MDTSpecial Weather StatementABQUnion25 min
Aug 15, 4:45 PM MDTSevere Thunderstorm WarningABQUnion45 min
Aug 15, 4:46 PM MDTSpecial Weather StatementABQChaves29 min
Aug 15, 4:47 PM MDTSpecial Weather StatementABQQuay28 min
Aug 15, 4:51 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 15, 4:59 PM MDTSpecial Weather StatementABQUnion31 min
Aug 15, 5:02 PM MDTSevere Thunderstorm WarningABQUnion43 min
Aug 15, 5:05 PM MDTSpecial Weather StatementABQChaves25 min
Aug 15, 5:18 PM MDTSpecial Weather StatementABQChaves27 min
Aug 15, 5:22 PM MDTAreal Flood AdvisoryABQUnion113 min
Aug 15, 5:25 PM MDTAreal Flood AdvisoryABQCurry, Quay2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.